Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 83, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Oct 11, 2011, 2:27 AM PDT. It took effect at Oct 11, 2011, 2:00 PM PDT. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2011, 2:27 AM PDT (09:27 UTC)
- In effect from
- Oct 11, 2011, 2:00 PM PDT
- Expired
- Oct 13, 2011, 12:00 PM PDT
- In force
- 46 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
418 WHUS76 KEKA 110927 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 227 AM PDT TUE OCT 11 2011 ...ABOVE NORMAL SURF EXPECTED LATE THIS AFTERNOON INTO WED... SWELL FROM A DISTANT STORM WILL BEGIN TO ARRIVE TODAY AND THEN CONTINUE TO BUILD IN HEIGHT TONIGHT INTO WEDNESDAY. THIS SWELL WILL BRING ABOVE NORMAL SURF AND A THREAT OF ABNORMALLY LARGE BREAKERS IN HARBOR ENTRANCES AND CHANNELS BY WEDNESDAY MORNING. PZZ450-470-475-111815- /O.NEW.KEKA.SC.Y.0083.111011T2100Z-111013T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 227 AM PDT TUE OCT 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT THURSDAY. * WAVES: FAIRLY LOW NORTHWEST THIS MORNING WILL BUILD TO 8 TO 12 FT THIS AFTERNOON WITH PERIODS OF 19 TO 21 SECONDS. THE SWELL WILL CONTINUE TO BUILD TONIGHT AND REACH 14 TO 17 FT AT 16 SECONDS BY EARLY WEDNESDAY MORNING. THE SWELL SHOULD BEGIN TO SUBSIDE WEDNESDAY AFTERNOON AND EVENING. SWELL OF THIS MAGNITUDE WILL GENERATE ABOVE NORMAL SURF LATE THIS AFTERNOON THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-111815- /O.NEW.KEKA.SC.Y.0083.111012T0200Z-111013T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 227 AM PDT TUE OCT 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PDT THURSDAY. * WAVES: FAIRLY LOW NORTHWEST THIS MORNING WILL BUILD TO 7 TO 9 FT THIS AFTERNOON WITH PERIODS OF 19 TO 21 SECONDS. THE SWELL WILL CONTINUE TO BUILD TONIGHT AND REACH 13 TO 15 FT AT 16 SECONDS BY MID MORNING WEDNESDAY. THE SWELL SHOULD BEGIN TO SUBSIDE EVENING. SWELL OF THIS MAGNITUDE WILL GENERATE ABOVE NORMAL SURF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
8 follow-up statements
139 WHUS76 KEKA 110937 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 237 AM PDT TUE OCT 11 2011 ...ABOVE NORMAL SURF EXPECTED LATE THIS AFTERNOON INTO WED... SWELL FROM A DISTANT STORM WILL BEGIN TO ARRIVE TODAY AND THEN CONTINUE TO BUILD IN HEIGHT TONIGHT INTO WEDNESDAY. THIS SWELL WILL BRING ABOVE NORMAL SURF AND A THREAT OF ABNORMALLY LARGE BREAKERS IN HARBOR ENTRANCES AND CHANNELS BY WEDNESDAY MORNING. PZZ450-470-475-111745- /O.CON.KEKA.SC.Y.0083.111011T2100Z-111013T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 237 AM PDT TUE OCT 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT THURSDAY. * WAVES: NORTHWEST SWELL WILL BUILD TO 8 TO 12 FT THIS AFTERNOON WITH PERIODS OF 19 TO 21 SECONDS. THE SWELL WILL CONTINUE TO BUILD TONIGHT AND REACH 14 TO 17 FT AT 16 SECONDS BY EARLY WEDNESDAY MORNING. THE SWELL SHOULD BEGIN TO SUBSIDE WEDNESDAY AFTERNOON AND EVENING. SWELL OF THIS MAGNITUDE WILL GENERATE ABOVE NORMAL SURF LATE THIS AFTERNOON THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-111745- /O.CON.KEKA.SC.Y.0083.111012T0200Z-111013T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 237 AM PDT TUE OCT 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PDT THURSDAY. * WAVES: NORTHWEST SWELL WILL BUILD TO 7 TO 9 FT THIS AFTERNOON WITH PERIODS OF 19 TO 21 SECONDS. THE SWELL WILL CONTINUE TO BUILD TONIGHT AND REACH 13 TO 15 FT AT 16 SECONDS BY MID MORNING WEDNESDAY. THE SWELL SHOULD BEGIN TO SUBSIDE EVENING. SWELL OF THIS MAGNITUDE WILL GENERATE ABOVE NORMAL SURF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
689 WHUS76 KEKA 111605 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 905 AM PDT TUE OCT 11 2011 ...ABOVE NORMAL SURF EXPECTED LATE THIS AFTERNOON INTO WED... LONG PERIOD SWELL FROM A DISTANT STORM HAS ARRIVED AND WILL CONTINUE TO BUILD IN HEIGHT TODAY INTO WEDNESDAY. THIS SWELL WILL BRING ABOVE NORMAL SURF AND A THREAT OF ABNORMALLY LARGE BREAKERS IN HARBOR ENTRANCES AND CHANNELS BY EARLY WEDNESDAY MORNING. PZZ450-470-475-120015- /O.CON.KEKA.SC.Y.0083.111011T2100Z-111013T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 905 AM PDT TUE OCT 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT THURSDAY. * WAVES: NORTHWEST SWELL WILL BUILD TO 8 TO 12 FT THIS AFTERNOON WITH PERIODS OF 19 TO 21 SECONDS. THE SWELL WILL CONTINUE TO BUILD TONIGHT AND REACH 14 TO 17 FT AT 16 SECONDS BY EARLY WEDNESDAY MORNING. THE SWELL SHOULD BEGIN TO SUBSIDE WEDNESDAY AFTERNOON AND EVENING. SWELL OF THIS MAGNITUDE WILL GENERATE ABOVE NORMAL SURF LATE THIS AFTERNOON THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-120015- /O.CON.KEKA.SC.Y.0083.111012T0200Z-111013T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 905 AM PDT TUE OCT 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PDT THURSDAY. * WAVES: NORTHWEST SWELL WILL BUILD TO 7 TO 9 FT THIS AFTERNOON WITH PERIODS OF 19 TO 21 SECONDS. THE SWELL WILL CONTINUE TO BUILD TONIGHT AND REACH 13 TO 15 FT AT 16 SECONDS BY MID MORNING WEDNESDAY. THE SWELL SHOULD BEGIN TO SUBSIDE EVENING. SWELL OF THIS MAGNITUDE WILL GENERATE ABOVE NORMAL SURF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
442 WHUS76 KEKA 120353 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 853 PM PDT TUE OCT 11 2011 ...LONG PERIOD HIGH AMPLITUDE WAVES TO CONTINUE THROUGH WED... PZZ450-455-470-475-121000- /O.CON.KEKA.SC.Y.0083.000000T0000Z-111013T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 853 PM PDT TUE OCT 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY. * WAVES: NW WAVES CONTINUE TO BUILD TONIGHT THROUGHOUT THE NW CALIFORNIA WATERS. BUOY REPORTS AS OF 8PM ARE BETWEEN 11 AND 14 FT AT 17 TO 19 SECONDS. NW WAVES WILL PEAK WED AROUND 14 TO 17 FT WITH A PERIOD AROUND 16 SECONDS. WAVES WILL BEGIN TO SUBSIDE WED NIGHT. LONG PERIOD WAVES CAN CREATE SIGNIFICANT SHOALING HAZARDS AND LARGE BREAKERS AT THE BEACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
648 WHUS76 KEKA 121002 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 302 AM PDT WED OCT 12 2011 ...ABOVE NORMAL SURF EXPECTED TO CONTINUE TODAY... SWELL FROM A DISTANT STORM WILL CONTINUE TO GENERATE ABOVE NORMAL SURF THIS MORNING. THE THREAT FOR ABNORMALLY LARGE BREAKERS IN HARBOR ENTRANCES AND CHANNELS WILL BE HIGH THIS MORNING AND THEN DECREASE THIS AFTERNOON AND EVENING. PZZ450-470-121745- /O.EXT.KEKA.SC.Y.0083.000000T0000Z-111013T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 302 AM PDT WED OCT 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY. * WAVES: NW SWELL WILL PEAK EARLY THIS MORNING AROUND 17 FT WITH A PERIOD AROUND 16 SECONDS. THE SWELL WILL SUBSIDE THIS AFTERNOON AND THE THREAT FOR LARGE BREAKERS WILL SUBSIDE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-121745- /O.EXT.KEKA.SC.Y.0083.000000T0000Z-111013T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 302 AM PDT WED OCT 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THURSDAY. * WAVES: NW SWELL WILL PEAK EARLY THIS MORNING AROUND 17 FT WITH A PERIOD AROUND 16 SECONDS. THE SWELL WILL SUBSIDE THIS AFTERNOON AND THE THREAT FOR LARGE BREAKERS WILL SUBSIDE AS WELL. * WINDS: NORTH WINDS WILL INCREASE TODAY AND THEN CONTINUE AROUND 15 TO 20 KT THROUGH FRI. LOCALIZED GUSTS AROUND 25 KT MAY OCCUR AROUND AND JUST SOUTH OF CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
612 WHUS76 KEKA 122121 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 221 PM PDT WED OCT 12 2011 PZZ455-130530- /O.EXT.KEKA.SC.Y.0083.000000T0000Z-111013T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 221 PM PDT WED OCT 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY. * WAVES: NW SWELL WILL CONTINUE TO DECREASE TO AROUND 9 TO 11 FT TONIGHT. * WINDS: NORTH WINDS WILL INCREASE TONIGHT INTO FRIDAY AS A RIDGE OF HIGH PRESSURE BUILDS OVER THE COAST. THEN CONTINUE AROUND 15 TO 20 KT THROUGH FRI. LOCALIZED GUSTS AROUND 25 KT MAY OCCUR AROUND AND JUST SOUTH OF CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-470-130530- /O.CON.KEKA.SC.Y.0083.000000T0000Z-111013T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 221 PM PDT WED OCT 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. * WAVES: NW SWELL WILL CONTINUE TO DECREASE TO AROUND 9 TO 11 FT TONIGHT. * WINDS: NORTH WINDS WILL INCREASE TONIGHT INTO FRIDAY AS A RIDGE OF HIGH PRESSURE BUILDS OVER THE COAST. THEN CONTINUE AROUND 15 TO 20 KT THROUGH FRI. LOCALIZED GUSTS AROUND 25 KT MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-130530- /O.CON.KEKA.SC.Y.0083.000000T0000Z-111013T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 221 PM PDT WED OCT 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY. * WAVES: NW SWELL PEAKED EARLIER THIS MORNING AT AROUND 17 FT WITH A PERIOD AROUND 16 SECONDS. THE SWELL WILL CONTINUE TO SUBSIDE THIS AFTERNOON AND EVENING TO AROUND 11 FT THURSDAY MORNING. * WINDS: NORTH WINDS INCREASING THIS AFTERNOON AND EVENING WILL CONTINUE AROUND 15 TO 20 KT FRIDAY. LOCALIZED GUSTS AROUND 25 KT WILL OCCUR FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
524 WHUS76 KEKA 130406 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 906 PM PDT WED OCT 12 2011 PZZ450-455-470-131000- /O.CON.KEKA.SC.Y.0083.000000T0000Z-111013T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 906 PM PDT WED OCT 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. * WAVES: EVENING BUOY OBSERVATIONS CONTINUE TO SHOW NW WAVES OF 11 TO 14 FT AT 14 SECONDS. THESE WAVES WILL CONTINUE A SLOW DECAY OVERNIGHT AND BECOME 9 TO 11 FT AT 12 SECONDS ON THU. * WINDS: N WINDS WILL CONTINUE ACROSS THE WATERS INTO THE WEEKEND AS A RIDGE DOMINATES THE WEST COAST. EXPECT THE STRONGEST WINDS EACH AFTERNOON AND EVENING...ESPECIALLY AROUND POINTS AND HEADLANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-131000- /O.CON.KEKA.SC.Y.0083.000000T0000Z-111013T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 906 PM PDT WED OCT 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY. * WAVES: EVENING BUOY OBSERVATIONS CONTINUE TO SHOW NW WAVES OF 11 TO 14 FT AT 14 SECONDS. THESE WAVES WILL CONTINUE A SLOW DECAY OVERNIGHT AND BECOME 9 TO 11 FT AT 12 SECONDS ON THU. * WINDS: N WINDS WILL CONTINUE ACROSS THE WATERS INTO THE WEEKEND AS A RIDGE DOMINATES THE WEST COAST. EXPECT THE STRONGEST WINDS TO OCCUR EACH AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
810 WHUS76 KEKA 130927 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 227 AM PDT THU OCT 13 2011 PZZ455-475-131730- /O.EXT.KEKA.SC.Y.0083.000000T0000Z-111013T1900Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 227 AM PDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PDT TODAY. * WAVES: NW SWELL AROUND 11 FT AT 14 SECONDS EARLY THIS MORNING WILL SUBSIDE TO 10 FT AT 13 SECONDS LATER THIS MORNING AND THEN TO 8 TO 9 FT THIS AFTERNOON WITH FURTHER DECREASES TONIGHT. * WINDS: LIGHT NORTH WINDS OF 5 TO 15 KT WILL CONTINUE THROUGH TONIGHT AND THEN RAMP UP TO 10 TO 20 KT IN THE OUTER WATERS FRIDAY. NORTH WINDS SHOULD INCREASE TO 15 TO 25 KT FRIDAY NIGHT INTO SATURDAY BEYOND 10NM AS A TROUGH OVER THE INTERIOR INTENSIFIES AND HIGH PRESSURE INCREASES OVER THE EAST PACIFIC. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-470-131200- /O.CON.KEKA.SC.Y.0083.000000T0000Z-111013T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 227 AM PDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. * WAVES: NW SWELL NEAR 10 FT AT 14 SECONDS EARLY THIS MORNING WILL SUBSIDE TO 8 TO 9 FT AT 13 SECONDS LATER THIS MORNING AND THEN CONTINUE TO FALL THIS AFTERNOON AND TONIGHT. * WINDS: LIGHT NORTH WINDS OF 5 TO 15 KT WILL CONTINUE THROUGH TONIGHT AND THEN RAMP UP SLIGHTLY FRIDAY. NORTH WINDS BEYOND 10NM SHOULD INCREASE TO 20 TO 30 KT FRIDAY NIGHT INTO SATURDAY AS A TROUGH OVER THE INTERIOR INTENSIFIES AND HIGH PRESSURE PUSHES INTO THE PACIFIC NORTHWEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
076 WHUS76 KEKA 131558 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 858 AM PDT THU OCT 13 2011 PZZ455-475-131900- /O.CON.KEKA.SC.Y.0083.000000T0000Z-111013T1900Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 858 AM PDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WAVES: NW SWELL AROUND 10 FT AT 13 SECONDS WILL CONTINUE TO SUBSIDE TO 8 TO 9 FT THIS AFTERNOON WITH FURTHER DECREASES TONIGHT. * WINDS: LIGHT NORTH WINDS OF 5 TO 15 KT WILL CONTINUE THROUGH TONIGHT AND THEN INCREASE TO 10 TO 20 KT IN THE OUTER WATERS FRIDAY. NORTH WINDS SHOULD INCREASE TO 15 TO 25 KT FRIDAY NIGHT INTO SATURDAY BEYOND 10NM AS A TROUGH OVER THE MAINLAND INTENSIFIES AND HIGH PRESSURE BUILDS OVER THE EAST PACIFIC. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 10, 3:26 PM PDT, 11 hours 1 minute earlier.
Area forecast discussion, Oct 10, 3:26 PM PDT, 11 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 326 PM PDT MON OCT 10 2011 .SYNOPSIS...LIGHT RAIN WILL CONTINUE THIS EVENING AS A WEAK COLD FRONT APPROACHES THE AREA. A FEW SHOWERS WILL LINGER OVERNIGHT BEHIND THE FRONT. HIGH PRESSURE IS EXPECTED TO BRING FAIR SKIES AND DRY WEATHER TUESDAY AFTERNOON THROUGH THURSDAY. && .SHORT TERM...CURRENTLY A WARM FRONT LIES JUST EAST OF THE REGION AND RUNS FROM NORTH TO SOUTH. THIS MOVED ACROSS THE AREA THIS MORNING AND BROUGHT MODERATE RAIN TO THE AREA. RAINFALL AMOUNTS RANGED FROM THREE QUARTERS OF AN INCH IN UKIAH TO OVER TWO INCHES IN THE NORTHERN PORTION OF THE AREA. THE AREA IS CURRENTLY IN THE WARM SECTOR WITH LIGHT RAIN/DRIZZLE CONTINUEING TO FALL ACROSS THE AREA. TONIGHT SOME ADDITIONAL LIGHT RAIN IS EXPECTED AS A COLD FRONT MOVES INLAND AND DIES OUT. A FEW SHOWERS WILL CONTINUE INTO TUESDAY MORNING...BUT SHOULD MAINLY BE DONE BY MID MORNING. MODELS ARE IN GOOD AGREEMENT THAT HIGH PRESSURE WILL BUILD IN ACROSS THE REGION ON STARTING ON TUESDAY...ALTHOUGH SKIES MAY BE SLOW TO CLEAR AND SOME FOG IS EXPECTED IN THE MORNING. WEDNESDAY MORNING EXPECT FOG WILL BE FAIRLY WIDESPREAD IN THE VALLEYS ONCE AGAIN WITH ALL THE RECENT RAINFALL. HIGH PRESSURE IS EXPECTED TO PERSIST THROUGH FRIDAY. THIS WILL BRING ABOVE NORMAL TEMPERATURES IN INLAND AREAS AND PARTLY CLOUDY TO MOSTLY CLEAR SKIES. .LONG TERM...SATURDAY THROUGH EARLY NEXT WEEK THE ECMWF AND GFS CONTINUE TO SHOW SIGNIFICANT DIFFERENCES. THE ECMWF BRINGS A TROUGH AND RAIN TO THE COAST...WHILE THE GFS BUILDS A RIDGE OVER THE COAST AND KEEPS IT DRY. SOME OF THE GFS ENSEMBLE MEMBERS ARE TRENDING TOWARDS THE ECMWF SOLUTION SO FEEL THIS MAY BE THE WAY TO GO. WITH VERY LITTLE RUN TO RUN CONTINUITY FROM EITHER MODEL RAISED POPS SLIGHTLY ABOVE CLIMO AND KEPT TEMPERATURES FAIRLY NEAR NORMAL. && .AVIATION...IFR OR LOWER CIGS ARE EXPECTED THROUGH TONIGHT AS PERSISTENT ONSHORE FLOW CONTINUES ACROSS THE CWA. ADDITIONALLY LOW LEVEL MOISTURE FROM THE RAINS TODAY WILL ALLOW SOME FOG DEVELOPMENT AND DECREASED VISIBILITY. LINGERING SHOWERS AND DRIZZLE WILL ALSO LEAD TO REDUCED VISIBILITY. BY MIDDAY TUESDAY CLOUD COVER WILL BEGIN TO BREAK UP AND IMPROVING CONDITIONS SHOULD DEVELOP. RPA && .MARINE...WINDS ARE DECREASING ACROSS THE WATERS TODAY AS A WEAK FRONTAL SYSTEM MOVES THROUGH THE AREA. HIGH PRESSURE WILL BEGIN TO BUILD INTO THE EASTERN PACIFIC TONIGHT THROUGH MID TO LATE WEEK WITH A BUILDING THERMAL TROUGH OVER THE INTERIOR AS UPPER LEVEL RIDGING INCREASES OVER THE WEST COAST. THIS WILL RESULT IN INCREASING NORTHERLIES WEDNESDAY WHICH WILL LIKELY CONTINUE INTO THE WEEKEND WITH POSSIBLY A BRIEF PERIOD OF SOUTHERLIES AHEAD OF A FRONT DURING THE WEEKEND. MODELS DO NOT HAVE A GOOD HANDLE ON THE UPPER LEVEL PATTERN FOR THE WEEKEND...SO THE SPECIFIC DETAILS ARE STILL UP IN THE AIR. SEAS WILL BE MUCH MORE ACTIVE OVER THE NEXT FEW DAYS AS A SUBSTANTIAL SWELL TRAIN MOVES INTO THE WATERS TUESDAY AFTERNOON PRODUCED BY A STRONG LOW PRESSURE SYSTEM SOUTH OF THE ALEUTIANS. THE SWELL WILL START WITH A PERIOD AROUND 20 SECONDS DECREASING OVERNIGHT TO AROUND 14-15 SECONDS BY MORNING. SEAS WILL BUILD TO AROUND 15-17 FT BY WEDNESDAY MORNING AND CONTINUE ELEVATED THROUGH WEDNESDAY NIGHT. THERE WILL BE A THREAT OF SNEAKER WAVES...ESPECIALLY TUESDAY AFTERNOON AND EVENING...AS THE SWELL INCREASES IN MAGNITUDE AND STILL HAS A LONGER PERIOD BETWEEN 17 AND 20 SECONDS. ON THURSDAY THE SWELL WILL DECREASE SIGNIFICANTLY TO AROUND 8 TO 9 FT AND CONTINUE TO SUBSIDE INTO THE WEEKEND. RPA && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Oct 10, 3:17 AM PDT, 23 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 317 AM PDT MON OCT 10 2011 CAZ001-002-111230- REDWOOD COAST-MENDOCINO COAST- 317 AM PDT MON OCT 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A STRONG STORM IN NORTH PACIFIC HAS GENERATED A LARGE NORTHWEST SWELL. THIS SWELL WILL IMPACT THE COAST WITH 18 TO 21 FOOT BREAKERS AND AN INCREASED THREAT OF SNEAKER WAVES LATE TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-111230- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 317 AM PDT MON OCT 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.